Universal flattening of frobenius

Takehiko Yasuda

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


For a variety X of positive characteristic and a nonnegative integer e, we define its e-th Fblowup to be the universal flattening of the e-iterated Frobenius of X. Thus we have the sequence (a set labeled by nonnegative integers) of blowups of X. Under some condition, the sequence stabilizes and leads to a nice (for instance, minimal or crepant) resolution. For tame quotient singularities, the sequence leads to the G-Hilbert scheme.

Original languageEnglish
Pages (from-to)349-378
Number of pages30
JournalAmerican Journal of Mathematics
Issue number2
Publication statusPublished - 2012 Apr
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Universal flattening of frobenius'. Together they form a unique fingerprint.

Cite this